Hi All, just wondering if anyone else is experiencing dizziness on sertraline? I've been on it for 3 months, i had dizziness for the first 3-4 weeks which stopped, I've upped my dose gradually to 125 and have been dizzy for 10 days whilst on 100 then worse on 125. 100 was helping general anxiety/ health anxiety but not enough for stressful situation I faced, hence upping again. But 125 and the dizziness and feeling of nausea is now triggering my health anxiety again cos Im now worrying in case it's NOT a side effect of the sert but something worse?! Anyone else dizzy on sert after a period without dizziness? .pass_color_to_child_links u-margin-left--xs.u-margin-right--sm.u-padding-left--xs.u-padding-right--xs.u-absolute.u-absolute--center.u-width--100.u-flex-align-self--center.u-flex-justify--between.u-serif-font-main--regular.js-wf-loaded .u-serif-font-main--regular.amp-page .u-serif-font-main--regular.u-border-radius--ellipse.u-hover-bg--black-transparent.u-hover-bg--black-transparent:hover. Content Header .feed_item_answer_user.js-wf-loaded . Valtrex suppressive Cialis indonesia Zithromax duration Acta Otolaryngol. 2010 Sep;1309981-3. doi 10.3109/00016481003602082. A possible explanation for dizziness following SSRI discontinuation. Smith PF1. Mar 30, 2014 · I am on i think around 3 1/2 - 4 ish weeks of zoloft 50 mg and i am having really weird feelings. Awful dizziness, worsened by panic attacks & bad anxious thoughts an overall weird, bad feeling of off-balance and I feel as if i am always in a daze. Bright lights bother me, sometime's it's hard to keep my head or eyes up and look straight ahead. If you have dizzy spells, balance problems, light headedness, trouble remembering things, confusion, headaches, etc. and have been to the doctor and been tested and they can find nothing wrong, one thing many doctors overlook to check is your "trigger points " in your upper back and neck. He said I should go up to 37.5, which I did, and I complained of dizziness. I really think I'm being overmedicated, but the doctor insists that I should be on 100/200 mg per day. It is doing wonders for my depression/anxiety but lately I have been feeling really really dizzy and I am started to think its bc of the medication.. I first started on Lexapro, but I was getting some severe side effects. But my doctor insists that's too low of a dose, especially because I still feel the need to take Ativan (I take 0.5 mg/day). I did that, and the dizziness is worse, and I'm getting extremely lethargic. I am hoping its something my body will get us to ifit is indeed b/c of the zoloft... Thank you so much I've been on zoloft for about 2 months for panic and anxiety disorder. I started on a low dose - 12.5 mg per night, moved up to 25, and it worked pretty well for me (in truth, I think 12.5 was doing alright as well). I honestly believe the dizziness is due to the medication, so I'm going back to 25 mg and see what happens. It's strange because dizziness seems to be side effect associated with getting on Zoloft, getting off Zoloft, and the anxiety that is forcing me to take Zoloft. I'm convinced, right now, that the dizziness I'm feeling is because my body isn't handling the increased dosage of Zoloft. In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together. Read more Zoloft (sertraline) is a medication for treatment of depression. Abilify is a medication for psychosis, it can cause blurred vision. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition. Discuss with your Psychiatrist benefits and side effects of these medications, then make your decision. Read more Anxiety can also cause these symptoms, but so can these medications. Lexapro and Effexor (venlafaxine) can sometimes cause a tremor. But i wonder if xanax withdrawals are causing the shaking. drug_list=1640-1015,862-441 for potential interactions between diazepam & mirtazapine. If so, it is important to contact your doctor soon, and immediately if shaking with sweats and anxiety happens again. Read more See 1 more doctor answer Yes, this is a known potential side effect for Pristiq. Be sure to tell prescribing doc & dispensing pharmacist everything you're taking. Nausea occurs in up to 13% of people taking Pristiq and diarrhea occurs in 1 to 10%. Read more See 1 more doctor answer This can be due to the Paxil (paroxetine). Your medication list doesn't even show Remeron but rather Lexapro (escitalopram) & Methotrexate. Read more Celexa (citalopram) helps with depression which is often associated with anxiety. Sometimes people have to start lower doses and work up to normal doses because of side effects. This is big concern for potential overdose/interaction. Read more Certainly the medication may be adjusted as there are various choices in a situation and some people may respond better to one medication as compared to another. GAD causes excessive anxiety and worry fatigue, irritability, restlessness, muscle tension, poor concentration and sleep disturbance which then causes depression. Read more See 1 more doctor answer If the tremors are due to anxiety, Celexa and Abilify (aripiprazole) help by alleviating your anxiety. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. Therapy should probably be added to the treatment mix as there are various techniques that may be helpful in reducing your symptoms. Read more Welbutrin is sometimes rprescribed to counter adverse sexual side effects of some antidepressants such as Zoloft (sertraline). Sometimes minor tranquilizers work but when the anxiety reaches psychotic proportions, Risperdal and drugs in this class are used. Read more Feeling intense anxiety after stopping Prozac (fluoxetine) is not a known side effect, but is a good sign that Prozac (fluoxetine) was doing something for it. You have to keep in mind that Abilify (aripiprazole) can also cause extrapyramidal side-effects. Zoloft dizzy Dizzy on sertraline Sertraline Mental health., Zoloft Dizziness And Off-Balance - Does It Go Away. Viagra dosage first timeZithromax side effects heartPropranolol depression Zoloft is a drug that was released by the Pfizer corporation in 1991 which aimed at fighting depression. The FDA approved Zoloft in October of 1997. How Does Zoloft Work? Depression. Please read if you are dizzy, lightheaded, doctors overlook.. Zoloft - symptoms of weaning off sertraline? -. Zoloft is the brand name of sertraline, an antidepressant used to treat major depressive disorders. Zoloft is in a class of antidepressants known as selective serotonin reuptake inhibitors SSRIs. Nov 10, 2003 · I started the zoloft like you did.first 25 then 50 then 100. I had side effects at first like dizziness and jittery so my doc gave me xanax to combat that until the zoloft kicked in full force.after a couple months the doc upped my zoloft to 150mg. Mar 5, 2018. Results on "Ive been on serdep 100mg for more than 3years.recently for the past few months i stared to feel dizzy,off ballance and.